Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On the distribution of the zeros of the Riemann zeta function in short intervals

Author: Akio Fujii
Journal: Bull. Amer. Math. Soc. 81 (1975), 139-142
MSC (1970): Primary 10H05, 10H10
MathSciNet review: 0354575
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. D. T. A. Elliott, The Riemann zeta function and coin tossing, J. Reine Angew. Math. 254 (1972), 100–109. MR 0313206,
  • 2. H. L. Montgomery, The pair correlation of zeros of the zeta function, Analytic number theory (Proc. Sympos. Pure Math., Vol. XXIV, St. Louis Univ., St. Louis, Mo., 1972) Amer. Math. Soc., Providence, R.I., 1973, pp. 181–193. MR 0337821
  • 3. Atle Selberg, Contributions to the theory of the Riemann zeta-function, Arch. Math. Naturvid. 48 (1946), no. 5, 89–155. MR 0020594
  • 4. Atle Selberg, The zeta-function and the Riemann hypothesis, C. R. Dixième Congrès Math. Scandinaves 1946, Jul. Gjellerups Forlag, Copenhagen, 1947, pp. 187–200. MR 0019676
  • 5. E. C. Titchmarsh, The Theory of the Riemann Zeta-Function, Oxford, at the Clarendon Press, 1951. MR 0046485

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 10H05, 10H10

Retrieve articles in all journals with MSC (1970): 10H05, 10H10

Additional Information